Show simple item record

2014-01-13Diskussionspapier DOI: 10.18452/4492
Functional stable limit theorems for efficient spectral covolatility estimators
dc.contributor.authorAltmeyer, Randolf
dc.contributor.authorBibinger, Markus
dc.date.accessioned2017-06-16T00:56:46Z
dc.date.available2017-06-16T00:56:46Z
dc.date.created2014-06-13
dc.date.issued2014-01-13
dc.date.submitted2014-01-13
dc.identifier.issn1860-5664
dc.identifier.urihttp://edoc.hu-berlin.de/18452/5144
dc.description.abstractWe consider noisy non-synchronous discrete observations of a continuous semimartingale. Functional stable central limit theorems are established under high-frequency asymptotics in three setups: onedimensional for the spectral estimator of integrated volatility, from two-dimensional asynchronous observations for a bivariate spectral covolatility estimator and multivariate for a local method of moments. The results demonstrate that local adaptivity and smoothing noise dilution in the Fourier domain facilitate substantial efficiency gains compared to previous approaches. In particular, the derived asymptotic variances coincide with the benchmarks of semiparametric Cram´er-Rao lower bounds and the considered estimators are thus asymptotically efficient in idealized sub-experiments. Feasible central limit theorems allowing for confidence are provided.eng
dc.language.isoeng
dc.publisherHumboldt-Universität zu Berlin, Wirtschaftswissenschaftliche Fakultät
dc.rights.urihttp://rightsstatements.org/vocab/InC/1.0/
dc.subjectadaptive estimationeng
dc.subjectnon-synchronous observationseng
dc.subjectmicrostructure noiseeng
dc.subjectstable limit theoremeng
dc.subjectintegrated volatilityeng
dc.subjectspectral estimationeng
dc.subjectasymptotic efficiencyeng
dc.subjectlocal parametric estimationeng
dc.subject.ddc310 Sammlungen allgemeiner Statistiken
dc.subject.ddc330 Wirtschaft
dc.titleFunctional stable limit theorems for efficient spectral covolatility estimators
dc.typeworkingPaper
dc.identifier.urnurn:nbn:de:kobv:11-100218012
dc.identifier.doihttp://dx.doi.org/10.18452/4492
local.edoc.pages44
local.edoc.type-nameDiskussionspapier
local.edoc.container-typeseries
local.edoc.container-type-nameSchriftenreihe
local.edoc.container-year2014
dc.identifier.zdb2195055-6
bua.series.nameSonderforschungsbereich 649: Ökonomisches Risiko
bua.series.issuenumber2014,5

Show simple item record